On input-to-state stability of stochastic retarded systems with Markovian switching

Huang, Lirong and Mao, Xuerong (2009) On input-to-state stability of stochastic retarded systems with Markovian switching. IEEE Transactions on Automatic Control, 54 (8). pp. 1898-1902. ISSN 0018-9286

[img]
Preview
Text (strathprints014040)
strathprints014040.pdf
Accepted Author Manuscript

Download (119kB)| Preview

    Abstract

    This note develops a Razumikhin-type theorem on pth moment input-to-state stability of hybrid stochastic retarded systems (also known as stochastic retarded systems with Markovian switching), which is an improvement of an existing result. An application to hybrid stochastic delay systems verifies the effectiveness of the improved result.